default-icon
Withdrawal of sleeping pi
I was taking overdose of sleeping pills. Suddenly stop taking. Feeling restless. Vomiting tendency & strength lost.
39 Views v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rajashekhar
General Physician 21 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

hello take plenty of fluids electrolytes and vitamins for gaining strength under physicians guidance bye
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Deepthi Rao Gorukanti
General Physician 5 yrs exp Hyderabad

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Consult a psychiatrist/physician/neurologist.  They will plan gradual decrease of medicines or substitute medicines.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello...... First of all you should not take too much of sleeping pills without prescription, it causes respiratory depression.... You shouldn't stop them suddenly, it should be decreased gradually.... Consult your old psychiatric and take these tablets according to his advice.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.